HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

nausea and headaches

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Gibbous Moon
Waxing Gibbous
56% Full
MEMBERS ONLINE
Kristine02E.M.P.S.S.ashley2323ConnieBlueDarkshadow61lovelywickKoko2543MoonsAngelAcidDropwiccanerycastlekkDragoon29lazari_swannvannassaNobleWolfprsona
Forums -> Misc Topics -> nausea and headaches

nausea and headaches
By:
Post # 1
I am new to the spell casting but have successfully casted two spells and they worked within a couple of weeks.

But I the spells have casted require a white gold energy within. I always have headaches and nausea after casting them. What can I do to increase my strengths or avoid these side affects.

Any help is appreciated :)
Login or Signup to reply to this post.

Re: nausea and headaches
By: Moderator / Knowledgeable
Post # 2

You might be having problems because you are using too much of your personal energy in the spells instead of drawing from all around you. Properly grounding and centering both before and after spell casting might prevent these problems.

Login or Signup to reply to this post.

Re: nausea and headaches
By:
Post # 3
OK will try doing that. Thank you so much :)
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only